1 - 10 of 14 articles
Abstract. In (Numer. Funct. Anal. Optim. 32 (2011), 243–253), Azam, Fisher, and Khan introduced a notion of complex-valued metric spaces and obtained common fixed point results for mappings satisfying rational inequalities. In the present paper, employing the concept of asymptotically regular...
Abstract. In this paper we prove some results on the covering morphisms of internal groupoids. We also give a result on the coverings of the crossed modules of groups with operations.
Abstract. Applying the concepts of almost increasing and -quasi-monotone sequences, the paper presents a generalization of a known result dealing with the -summability to the -summability factors. We also obtain some new results.
Abstract. We show that the fact that X has a compact resolution swallowing the compact sets characterizes those C c ( X ) spaces which have the so-called 𝔊-base. So, if X has a compact resolution which swallows all compact sets, then C c ( X ) belongs to the class 𝔊 of Cascales and Orihuela (a...
Abstract. This paper addresses the issue of sharp maximal function estimates of Toeplitz type operators. As an application, the boundedness of the operator on weighted Lebesgue and Triebel–Lizorkin spaces is established.
Abstract. Assuming Martin's Axiom, it is proved that every function acting from the real line ℝ into itself is representable as a sum of two absolutely nonmeasurable injective functions. A similar result is obtained for any endomorphism of the additive group ℝ.
Abstract. We investigate an integral equation with Bessel potential in ℝ n + and prove that every positive solution of the integral equation is rotationally symmetric about some line parallel to the -axis. Furthermore, we consider an overdetermined problem of the same integral equation in a...
Abstract. In (Topology Appl. 158 (2011), 397–408), Fischer et al. introduced the Spanier group of a based space ( X , x ) which is denoted by . By a Spanier space we mean a space X such that for every . In this paper, first we give an example of Spanier spaces. Then we study the influence of the...
Abstract. In 2009, Goginava showed that , where is the th Marcinkiewicz–Fejér mean of the Walsh–Kaczmarz–Fourier series, is not bounded from the Hardy space to the space . The main aim of this paper is to show that the maximal operator is bounded from the Hardy space to the space . Moreover, it...
Read and print from thousands of top scholarly journals.
Already have an account? Log in
Bookmark this article. You can see your Bookmarks on your DeepDyve Library.
To save an article, log in first, or sign up for a DeepDyve account if you don’t already have one.
Sign Up Log In
To subscribe to email alerts, please log in first, or sign up for a DeepDyve account if you don’t already have one.
To get new article updates from a journal on your personalized homepage, please log in first, or sign up for a DeepDyve account if you don’t already have one.